# SDR CALA2022112503217

- Difficulty date: November 23, 2022
- Submitted: November 25, 2022
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 75,391 hours, 31,472 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: D5227902620451
- Condition: Cracked
- Location: Lh Fwd Emer Exi
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK LH FWD EMERGENCY EXIT FWD AND AFT INTERNAL STRUCTUR E WEB SUPPORT CRACK PER HAECO LCQ NON-ROUTINE 9292096/36096 GENE RATED BY V061682. REMOVED & REPLACED FWD & AFT INTERNAL STRUCTURE WEBS ON L/H FWD EMERGENCY EXIT DOOR IAW A320 SRM 51-72-11-911-001. PER MECH V929 087 INSP V061629.
